EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 125, issue C, 2017

Consistency and asymptotic normality of stochastic Euler schemes for ordinary differential equations pp. 1-8 Downloads
Johannes T.N. Krebs
A note on compatibility of conditional autoregressive models pp. 9-16 Downloads
Emanuela Dreassi and Pietro Rigo
Perturbations of continuous-time Markov chains pp. 17-24 Downloads
Pei-Sen Li
Maximal irreducibility measure for spatial birth-and-death processes pp. 25-32 Downloads
Viktor Bezborodov and Luca Di Persio
Second order expansions of distributions of maxima of bivariate Gaussian triangular arrays under power normalization pp. 33-43 Downloads
Zhichao Weng and Xin Liao
On the maxima and sums of homogeneous Gaussian random fields pp. 44-54 Downloads
Zhongquan Tan and Linjun Tang
Strong convergence for the Euler–Maruyama approximation of stochastic differential equations with discontinuous coefficients pp. 55-63 Downloads
Hoang-Long Ngo and Dai Taguchi
Lasso for sparse linear regression with exponentially β-mixing errors pp. 64-70 Downloads
Fang Xie, Lihu Xu and Youcai Yang
Deviations and asymptotic behavior of convex and coherent entropic risk measures for compound Poisson process influenced by jump times pp. 71-79 Downloads
Jun Yan
Occupation times of Lévy-driven Ornstein–Uhlenbeck processes with two-sided exponential jumps and applications pp. 80-90 Downloads
Jiang Zhou, Lan Wu and Yang Bai
Asymptotic independence of bivariate order statistics pp. 91-98 Downloads
Michael Falk and Florian Wisheckel
On randomization-based causal inference for matched-pair factorial designs pp. 99-103 Downloads
Jiannan Lu and Alex Deng
The directions of selection bias pp. 104-109 Downloads
Zhichao Jiang and Peng Ding
Bayes minimax estimation of the mean matrix of matrix-variate normal distribution under balanced loss function pp. 110-120 Downloads
S. Zinodiny, S. Rezaei and S. Nadarajah
On a generalization of Archimedean copula family pp. 121-129 Downloads
Jiehua Xie, Feng Lin and Jingping Yang
Modified information approach for detecting change points in piecewise linear failure rate function pp. 130-140 Downloads
Xia Cai, Yubin Tian and Wei Ning
Model free feature screening with dependent variable in ultrahigh dimensional binary classification pp. 141-148 Downloads
Peng Lai, Fengli Song, Kaiwen Chen and Zhi Liu
Exponential ergodicity for population dynamics driven by α-stable processes pp. 149-159 Downloads
Zhenzhong Zhang, Xuekang Zhang and Jinying Tong
Proper two-sided exits of a Lévy process pp. 160-163 Downloads
Matija Vidmar
A two-sided bound for the renewal function when the interarrival distribution is IMRL pp. 164-170 Downloads
Sotirios Losidis and Konstadinos Politis
The asymptotic hazard rate of sums of discrete random variables pp. 171-173 Downloads
Joachim Arts, Geert-Jan van Houtum and Bert Zwart
Construction of (nearly) orthogonal sliced Latin hypercube designs pp. 174-180 Downloads
Xiao-Lei Wang, Yu-Na Zhao, Jian-Feng Yang and Min-Qian Liu
Exact and asymptotic distributions of exceedance statistics for bivariate random sequences pp. 181-188 Downloads
Aysegul Erem and Ismihan Bayramoglu
Bayesian mixture modeling for spectral density estimation pp. 189-195 Downloads
Annalisa Cadonna, Athanasios Kottas and Raquel Prado
Stochastic accessibility on Grushin-type manifolds pp. 196-201 Downloads
Teodor Ţurcanu and Constantin Udrişte
Closed-form estimation of a regression model with a mismeasured binary regressor and heteroskedasticity pp. 202-206 Downloads
Yibin Liu and Wenbin Wu
On linear stochastic equations of optional semimartingales and their applications pp. 207-214 Downloads
Mohamed N. Abdelghani and Alexander V. Melnikov
Properties of the Kelly bets for pairs of binary wagers pp. 215-219 Downloads
Bennett Eisenberg and Shuotao Diao
Asymptotic distribution of the conditional-sum-of-squares estimator under moderate deviation from a unit root in MA(1) pp. 220-226 Downloads
Ryota Yabe
Uniform asymptotics for the ruin probabilities of a two-dimensional renewal risk model with dependent claims and risky investments pp. 227-235 Downloads
Ke-Ang Fu and Cheuk Yin Andrew Ng

Volume 124, issue C, 2017

A Gaussian expectation product inequality pp. 1-4 Downloads
Zhenxia Liu, Zhi Wang and Xiangfeng Yang
A central limit theorem for Lebesgue integrals of random fields pp. 5-12 Downloads
Jürgen Kampf
Asymptotic behavior of the joint record values, with applications pp. 13-21 Downloads
H.M. Barakat and M.A. Abd Elgawad
Finite time Parisian ruin of an integrated Gaussian risk model pp. 22-29 Downloads
Xiaofan Peng and Li Luo
Probability that product of real random matrices have all eigenvalues real tend to 1 pp. 30-32 Downloads
Tulasi Ram Reddy
Uniform convergence rates for halfspace depth pp. 33-40 Downloads
Michael A. Burr and Robert J. Fabrizio
On stochastic pseudo-integrals with applications pp. 41-48 Downloads
Hamzeh Agahi and Milad Yadollahzadeh
A note on the generalized linear exponential distribution pp. 49-54 Downloads
Chiang-Sheng Lee and Hsine-Jen Tsai
Creating new distributions by blunting cusps pp. 55-63 Downloads
Rose Baker
Are the Sweden Democrats really Sweden’s largest party? A maximum likelihood ratio test on the simplex pp. 64-68 Downloads
J. Bergman and B. Holmquist
Some properties of bivariate Schur-constant distributions pp. 69-76 Downloads
Bao Quoc Ta and Chung Pham Van
Testing equivalence of multinomial distributions pp. 77-82 Downloads
Vladimir Ostrovski
Functional central limit theorems for the Nelson–Aalen and Kaplan–Meier estimators for dependent stationary data pp. 83-91 Downloads
Dragi Anevski
Computation of vector ARMA autocovariances pp. 92-96 Downloads
Tucker McElroy
Decomposing aggregate risk into marginal risks under partial information: A top-down method pp. 97-100 Downloads
Hui Shao
Generalized fractional Laplace motion pp. 101-109 Downloads
J. Gajda, A. Wyłomańska and A. Kumar
The strong laws of large numbers for positive measurable operators and applications pp. 110-120 Downloads
Nguyen Van Quang, Do The Son and Le Hong Son
Credit default prediction and parabolic potential theory pp. 121-125 Downloads
Matteo L. Bedini and Michael Hinz
Stochastic solutions of conformable fractional Cauchy problems pp. 126-131 Downloads
Yücel Çenesiz, Ali Kurt and Erkan Nane
A note on Slepian’s inequality based on majorization pp. 132-139 Downloads
Ying Ding and Xinsheng Zhang
Geometric random variables: Descents following maxima pp. 140-147 Downloads
Margaret Archibald, Aubrey Blecher, Charlotte Brennan, Arnold Knopfmacher and Helmut Prodinger
Distribution spread and location metrics using entropic separation pp. 148-153 Downloads
Roger J. Bowden
Page updated 2021-08-01